# SDR REXA201200114

- Difficulty date: January 12, 2012
- Submitted: January 16, 2012
- Operation: Air carrier
- Aircraft: N8896A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7896
- Aircraft time: 18,403 hours, 15,617 cycles
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E, A

## Discrepancy

AIR RETURN AT 10,000 FEET AIRCRAFT STARTED SMALL VIBRATION, UNUSUAL SOUND FROM RIGHT SIDE OF AC, RIGHT ENGINE ITT WAS POINTING TO 12 O`CLOCK, RAN QRH, SHUTDOWN ENGINE, RETURNED TO DTW.  REMOVED AND REPLACED RT ENGINE IAW AMM 71-00-00.  REFERENCE DISC NR 1 AML PG 2169816.  RT ENGINE OPS CHECKS GOOD.  OK FOR SVC.
